1. CJM Online first
||Erratum: Translation Groupoids and Orbifold Cohomology|
We correct an error in the proof of a
"Translation Groupoids and Orbifold Cohomology",
Canadian J. Math Vol 62 (3), pp 614-645 (2010).
This error was pointed out to the authors
by Li Du of the Georg-August-UniversitÃ¤t at Gottingen, who
also suggested the outline for the corrected proof.
Keywords:orbifold, equivariant homotopy theory, translation groupoid, bicategory of fractions
2. CJM 2009 (vol 62 pp. 614)
||Translation Groupoids and Orbifold Cohomology|
We show that the bicategory of (representable) orbifolds and good maps is equivalent to the bicategory of orbifold translation groupoids and generalized equivariant maps, giving a mechanism for transferring results from equivariant homotopy theory to the orbifold category. As an application, we use this result to define orbifold versions of a couple of equivariant cohomology theories: K-theory and Bredon cohomology for certain coefficient diagrams.
Keywords:orbifolds, equivariant homotopy theory, translation groupoids, bicategories of fractions
Categories:57S15, 55N91, 19L47, 18D05, 18D35